Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KAZ2Y5's Blog

  • entries
    58
  • comments
    25
  • views
    14702

Day 9.

KAZ2Y5

173 views

No definite side effects yet. I mean, sometimes I get a headache, and sometimes my eyes hurt, but I can't tell if it's from the Accutane or not yet. There's nothing severe enough to go on. Obviously I'm hoping that I won't get ANY serious side effects and my acne will just magically disappear, but that's never how my luck goes. :)

For those reading and who are more advanced in your course, when did side effects start showing up for you?



2 Comments


Recommended Comments

My side effects happened on Day 18 for me. I didn't even start getting dry till then....Prepare yourself... :boohoo:

Share this comment


Link to comment

Woo hoo... thanks for the heads up. I know it's inevitable but I feel a little more prepared to take on the side effects when I know they're coming. :boohoo:

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×